# SDR DL72S950550

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492DA
- Make and model: Boeing 727232
- Aircraft serial: 21061
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND FS 1070 CABIN FLOOR SUPPORT BEAM UPPER CAP CORRODED, OUTBOARD OF RT OUTBOARD SEAT TRACK.  REPAIRED PER MM 53-20-11 FIG 804 A.
